# SDR CAL950449

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 90 Le
- Part time: 45,708 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND RT WING LEADING EDGE CAVITY INTERIOR OF LEADING EDGE SKIN CRACKED AT RIVET HOLES AT STATION 90. THE CRACK WAS .25 INCH LONG.  THE CRACK WAS STOP DRILLED.  REPAIR DOUBLERS WERE FABRICATED AND INSTALLED PER ECRA 5720-01064.  (M)
